L1 solution of overdetermined systems of linear equations

Download
  1. Get@NRC: L1 solution of overdetermined systems of linear equations (Opens in a new window)
DOIResolve DOI: http://doi.org/10.1145/355887.355894
AuthorSearch for:
TypeArticle
Journal titleACM Transactions on Mathematical Software
ISSN0098-3500
Volume6
Issue2
Pages220227; # of pages: 8
Subjectoverdetermined system of linear equations; discrete linear L1 approximation; linear programming; dual simplex algorithm; triangular decomposition
AbstractIn a previous paper by the author, an algorithm for calculating the L1 solution of an overdetermined system of linear equations was given. This algorithm applies a dual simplex method to the linear programming formulation of the L1 approximation problem. For the purpose of numerical stability, the present paper uses a triangular decomposition to the basis matrix. This decomposition method is a new one and is particularly suitable to this algorithm. Numerical results show that the present method compares favorably with the best existing algorithms.
Publication date
LanguageEnglish
AffiliationNational Research Council Canada
Peer reviewedYes
NRC number18536
NPARC number21273621
Export citationExport as RIS
Report a correctionReport a correction
Record identifiere8065d43-0d78-45eb-bd4d-5513743c596a
Record created2015-01-16
Record modified2016-05-09
Bookmark and share
  • Share this page with Facebook (Opens in a new window)
  • Share this page with Twitter (Opens in a new window)
  • Share this page with Google+ (Opens in a new window)
  • Share this page with Delicious (Opens in a new window)